Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Burning Tingling Feet

Burning Tingling Feet

I've recently started having terrible burning pain on the bottom of my feet. Anyone else experience this? And whats the name for it? No I'm not diabetic. Thanks for your responses! :)
Meissie

posted August 7, 2018
A MyMSTeam Member

I get the same thing it's called neuropathy as so many other people have said also I tried several different things the only thing I found was a drug I believe it was called Tegretol that's the name brand I believe it's expensive the generic I believe is called a carbamazepine I take two 200 mg three times a day it works better for me anyways ask your doctor when you see them about it did wonders for me felt like I was standing barefooted at a campfire in the coals and at times it would go up to my belt line

posted August 9, 2018
A MyMSTeam Member

Never, I have been on the maximum dose of gabapentin now for several years

posted August 8, 2018
A MyMSTeam Member

Quite possible rrms does jump around the body a bit sometimes ...even more with a chat with dr. !!

posted August 7, 2018
A MyMSTeam Member

Hypersensitivity...it is likely to be neuropathic pain...worth a chat with your dr.

posted August 7, 2018
A MyMSTeam Member

GM EVERYONE! Thanks for the feedback. I noticed some of you mentioned gabapentin. I've been on it before and felt it was causing some weight gain. Any of you had this issue?

posted August 8, 2018

Related content

View all
I've Been Successfully On Tecfidera Since Diagnosis 3 Yrs Ago. Now Have To Switch... To Aubagio. A Good Choice? Suggestions? Thank You!
A MyMSTeam Member asked a question 💭
Numbness And Tingling In Toes Xx
A MyMSTeam Member asked a question 💭
Burning Feet And Legs
A MyMSTeam Member asked a question 💭
Already a Member? Log in